Weak Type Estimates Of Hardy Integral Operators On Morrey Spaces With Variable Exponent Lebesgue spaces
Date
2019
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
We show that when the infimum of the exponent function, Hardy integral operator is a bounded operator from the Morrey space with variable exponent to the weak Morrey space with variable exponent.
Description
ORCID
Keywords
Hardy integral operator, Morrey spaces, Weak Morrey spaces, Variable exponent
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Conference Proceedings of Science and Technology;Conference Proceeding of 2th International Conference on Mathematical Advences and Applications (ICOMAA-2019).
Volume
2
Issue
1
Start Page
37
End Page
40